# SDR A6WA201441410

- Difficulty date: April 9, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 601R352357
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SUPPORT BRACKETS THAT HOLD THE DECOMPRESSION EQUALIZER DIAPHRAGMS ARE CORRODED.  R & R BRACKETS WITH NEW SERVICEABLE BRACKETS IAW SRM 51-40-11 & 51-42-06.
